Previous |  Up |  Next


[1] O. Akinyele, R. S. Dahiya: Asymptotic behavior of solutions of n-th order differential equations with or without delay. Proceedings of the Vth International Conference on Trends in Theoгy and Practice of Non-linear Differential Equations, University of Texas, Arlington, June 1982; Maгcel Dekker, Inc, New Yoгk (1984), 9-12. MR 0741478
[2] I. Bihari: A generalization of Lemma of Bellman and its applications to uniqueness problems of differential equations. Acta Math. Acad. Sci. Hungary, 7 (1956), 81-94. MR 0079154
[3] D. S. Cohen: The asymptotic behavior of a class of non-linear differential equations. Proc. Amer. Math. Soc., 18 (1967), 607-609. MR 0212289
[4] R. S. Dahiya, O. Akinyele: Oscillation theorems of nth order functional differential equations with forcing terms. Journal of Mathematical Analysis and Applications, Vol. 109, No. 2 (1985), 158-165. MR 0802898 | Zbl 0587.34029
[5] I. T. Kiguradze: On the question of variability of solutions of nonlinear differential equations. Differenciaľnye Uravnenija 1 (1965), 995-1006, [Transl. Differential Equations 1 (1965), 773-782]. MR 0194689
[6] V. N. Sevelo, N. V. Vareh: On oscillability of solutions of higher order linear differential equations with retarded arguments. Ukrain. Mat. Z. 24 (1972), 513-520 (Russian). MR 0308562
[7] Y. P. Singh: The asymptotic behavior of solutions of a nonlinear nth order differential equations. Math. J. Okayama Univ. 15 (1971), no. 1, 71-73. MR 0301312
[8] J. C. Tong: The asymptotic behavior of a class of nonlinear differential equations of second order. Proc. Amer. Math. Soc. 84 (1982), no. 2, 235-236. MR 0637175 | Zbl 0491.34036
Partner of
EuDML logo